# SDR WX0A201310310043

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY LIGHT SWITCH WAS ON. BATTERY DISCHARGED.  CHARGED BATTERY PACKS, ALL EMERGENCY LIGHTS WORK IAW MM 33-53-00.
